# SDR HEEA968400

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1179405105
- Condition: Reads High
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR READS 10-15 PERCENT C HIGH THROUGHOUT RANGE.
